# SDR DALA1135089880

- Difficulty date: May 9, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 32 FWD END TOP SKIN IS CORRODED.  FURTHER INSPECTION FOUND CRACK ON PNL 32 FWD END TOP SKIN, NO CORROSION NOTED, CUT OUT DAMAGE PER SRM 53-01, PG 25, FABRICATED REPAIR PARTS FROM 7075T6, .020" BATCH #0001740880PER SRM 53-01, PG 25, FIG 4.  TREATED AND PRIMED REPAIR PARTS PER SRM 51-10-3, PG 31, PARA 21; INSTALLED REPAIR PARTS PER SRM 53-01, PG 2 5, FIG 4, PNL 32.
